MathSciNet Relay Station
MathSciNet bibliographic data
MR1361914 58F03 (39B12)
Sharkovskiĭ, A. N. Coexistence of cycles of a continuous map of the line into itself. Translated from the Russian [Ukrain. Mat. Zh. 16 (1964), no. 1, 61–71; MR0159905] by J. Tolosa. Proceedings of the Conference "Thirty Years after Sharkovskiĭ's Theorem: New Perspectives'' (Murcia, 1994). Internat. J. Bifur. Chaos Appl. Sci. Engrg. 5 (1995), no. 5, 1263–1273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement